I have an IUD . It causes chronic BV, but especially daily vaginal ammonia odor. I have tried everything I can find online to balance my good/bad bacteria or to neutralize ammonia odor. Short of taking ...
I am currently 8 months pregnant, and am having a very strong vaginalodor. If there is a discharge, it is minimal, as I have a hard time seeing over my belly to check it out . I have been having symptoms ...
i recently had a UTI and was treated with Cipro 500 mg and then i started noticing a horrible odor and vaginal spotting after taking this medication, i was prescribed a medication for a yeast infection and took that medication,but i have no other...
now I have had a strong vaginalodor and I have been to several doctors including Gyn, dermatologist ... to the point that water causes a terrible pain and the only solution is to use a steroid cream, which helps ...
I was supposed to take esoz40mg for 20 days but took it for 40. I have some discharge and odour from my vagina. Could excess esoz be the cause?
Esoz ( esomeprazole ) is a proton pump inhibitors and most potent antacid type drug .
It did not develops any vaginalodor or infection , reason of discharge may else one.
Is gas symptoms associated with fibroids?
Hi and thanks for the query,
The only condition for gas symptoms to be associated with fibroids is seen in very large fibroids, that block flow of digestive substances downstream. This could cause accumulation, not only of gas, but other hard foods leading to an intestinal obstruction. You might need a complete clinical review to exclude other common causes. Bain LE, MD. Thanks and kind regards.
My mother has 3 fibroid in her uterus and she thinks she needs a big operation. Are fibroid really dangerous?
Fibroids are not usually dangerous. They are benign muscle lumps that occur in the womb. AT autopsy series approximately 80% of women are affected. The only problems fibroidscauses if they are so big as to push and compress nearby organssuch as the bladder and bowel, they produce difficulties with pain and bleeding unresponsive the other therapies, or they grew so rapidly that the question of a
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions